# SDR AALA201807129005

- Difficulty date: June 28, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM -Y765 LOCATED BETWEEN FRAMES 64-66 AT AFT GALLEY AREA. REPLACED FLOORBEAM PER SRM 51-72-11 AND DRAWING D53472816.
